MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed button error and battery out limit.Customer's blood glucose level was not reported.The buttons were unresponsive.Customer was advised to discontinue use of the device and revert to a backup plan.The customer was advised that the device would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Pump passed displacement test, self test, unexpected restart error test and all operating currents tested within the specifications range.Pump was monitored and tested with no unexpected battery out limit alarm noted.Pump received with corroded battery tube noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7589462
Report Number2032227-2018-05052
Device Sequence Number1261812
Product Code OYC
UDI-Device Identifier00613994904492
UDI-Public(01)00613994904492
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAP
Device Catalogue NumberMMT-723LNAP
Device Lot NumberA000202976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient Weight190